MAUDE Adverse Event Report: Spine Wave, Inc. Proficient¿ Posterior Cervical Spine System; Posterior Cervico-thoracic Fixation System

Spine Wave, Inc. Proficient¿ Posterior Cervical Spine System; Posterior Cervico-thoracic Fixation System
Catalog Number 21-8320
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/26/2026
Type of Reportable Event Malfunction
Event or Problem Description
The was reported that the screw assembly separated during tightening.The screw was replaced with no patient impact.

Brand Name
Proficient¿ Posterior Cervical Spine System
Common Device Name
Posterior Cervico-thoracic Fixation System
Manufacturer (Section D)
Spine Wave, Inc.
3 enterprise drive
suite 210
shelton CT 06484
Manufacturer (Section G)
Spine Wave, Inc.
3 enterprise dr.
suite 210
shelton CT 06484
Manufacturer Contact
ronald smith
3 enterprise drive
suite 210
shelton, CT 06484
+1(203)944-9494
MDR Report Key50482431
Report Number3004638600-2026-00007
Device Sequence Number21383450
Product Code NKG
UDI-Device Identifier10840642119107
UDI-Public10840642119107
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K172594
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number21-8320
Device Lot Number662B005
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/30/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/27/2026
Initial Report FDA Received Date08/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/22/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown